Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Buck, Matthew 2014. Integer Points of Meromorphic Functions. Proceedings of the Edinburgh Mathematical Society, Vol. 57, Issue. 02, p. 367.


    ×
  • Proceedings of the Edinburgh Mathematical Society, Volume 52, Issue 3
  • October 2009, pp. 619-630

Integer points of analytic functions in a half-plane

  • Alastair N. Fletcher (a1) and J. K. Langley (a1)
  • DOI: http://dx.doi.org/10.1017/S0013091507001265
  • Published online: 01 September 2009
Abstract
Abstract

It is shown that if f is an analytic function of sufficiently small exponential type in the right half-plane, which takes integer values on a subset of the positive integers having positive lower density, then f is a polynomial.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Edinburgh Mathematical Society
  • ISSN: 0013-0915
  • EISSN: 1464-3839
  • URL: /core/journals/proceedings-of-the-edinburgh-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords: